Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
About the macroscopic dimension of certain PSC–Manifolds

Dmitry Bolotov

Algebraic & Geometric Topology 9 (2009) 21–27
Bibliography
1 D V Bolotov, Macroscopic dimension of 3–manifolds, Math. Phys. Anal. Geom. 6 (2003) 291 MR1997917
2 D V Bolotov, Gromov's macroscopic dimension conjecture, Algebr. Geom. Topol. 6 (2006) 1669 MR2253461
3 M Gromov, Positive curvature, macroscopic dimension, spectral gaps and higher signatures, from: "Functional analysis on the eve of the 21st century, Vol. II (New Brunswick, NJ, 1993)", Progr. Math. 132, Birkhäuser (1996) 1 MR1389019
4 M Gromov, H B Lawson, Positive curvature and the Dirac operator on complete Riemannian manifolds, Publ. Math. I.H.E.S 58 (1983) 295
5 N Hitchin, Harmonic spinors, Advances in Math. 14 (1974) 1 MR0358873
6 J Rosenberg, $C^*$–algebras, positive scalar curvature, and the Novikov conjecture. III, Topology 25 (1986) 319 MR842428